# SDR HEEA083015

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Part number: N0001552
- Condition: Damaged
- Location: Vhf Antenna
- Component part number: N0001552
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BNC CONNECTOR WILL NOT LOCK ALL THE WAY DOWN ON VHF ANTENNA.
